# SDR DALA13012800864

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 77,013 hours, 74,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MAIN CABIN DOOR WAS SHUT FOR DEPARTURE, THE EMERGENCY ESCAPE SLIDE FELL OUT FROM ITS COMPARTMENT.  INSTALLED L1 DOOR SLIDE IAW AMM 25-62.
